zbMATH — the first resource for mathematics

New results on delay-dependent robust \(H_{\infty}\) control for systems with time-varying delays. (English) Zbl 1099.93010
Summary: This paper considers the problem of delay-dependent robust \(H_{\infty }\) control for uncertain systems with time-varying delays. An improved delay-dependent bounded real lemma (BRL) for time-delay systems is established in terms of a linear matrix inequality. Based on the obtained BRL, a delay-dependent condition for the existence of a state feedback controller, which ensures asymptotic stability and a prescribed \(H_{\infty }\) performance level of the closed-loop system for all admissible uncertainties, is proposed in terms of a matrix inequality.

93B36 \(H^\infty\)-control
Full Text: DOI
[1] de Oliveira, M.C.; Bernussou, J.; Geromel, J.C., A new discrete-time robust stability condition, Systems & control letters, 37, 261-265, (1999) · Zbl 0948.93058
[2] de Souza, C.E.; Li, X., Delay-dependent robust \(H_\infty\) control of uncertain linear state-delayed systems, Automatica, 35, 1313-1321, (1999) · Zbl 1041.93515
[3] El Ghaoui, L.; Oustry, F.; Aitrami, M., A cone complementarity linearization algorithm for static output-feedback and related problems, IEEE transactions on automatic control, 42, 1171-1176, (1997) · Zbl 0887.93017
[4] Fridman, E.; Shaked, U., A descriptor system approach to \(H_\infty\) control of linear time-delay systems, IEEE transactions on automatic control, 47, 253-270, (2002) · Zbl 1364.93209
[5] Gao, H.; Wang, C., Comments and further results on “A descriptor system approach to \(H_\infty\) control of linear time-delay systems”, IEEE transactions on automatic control, 48, 520-525, (2003) · Zbl 1364.93211
[6] He, Y.; Wu, M.; She, J.-H.; Liu, G.-P., Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays, Systems & control letters, 51, 57-65, (2004) · Zbl 1157.93467
[7] Lee, Y.S.; Moon, Y.S.; Kwon, W.H.; Park, P.G., Delay-dependent robust \(H_\infty\) control for uncertain systems with a state-delay, Automatica, 40, 65-72, (2004) · Zbl 1046.93015
[8] Moon, Y.S.; Park, P.; Kwon, W.H.; Lee, Y.S., Delay-dependent robust stabilization of uncertain state-delayed systems, International journal of control, 74, 1447-1455, (2001) · Zbl 1023.93055
[9] Park, P., A delay-dependent stability criterion for systems with uncertain time-invariant delays, IEEE transactions on automatic control, 44, 876-877, (1999) · Zbl 0957.34069
[10] Xu, S.; Lam, J.; Zou, Y., Improved conditions on delay-dependent robust stability and stabilization of uncertain discrete time-delay systems, Asian journal of control, 7, 3, 344-348, (2005)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.